It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bruce on August 28, 2000 at 06:53:02:

In Reply to: Re: Warning: Clonazepam ~ Xanax ~ ect..... posted by bas on August 27, 2000 at 20:50:43:

: Please be warned these are highly additive medications. I'm sure most of you are aware of this but, not everyone is. I have a dear relative who was not warned about this and kept taking more and more of the meds. he now receives no help from the medication and is having a very difficult time getting off the clonazepam due to the fact his is addicted to it.
: So, please try only to take as little as needed for help...believe me it is a very serious thing to be addicted to something that offers no relief any more......
: I know it is a no win situation but, just wanted to be sure everyone was aware it is not just like
: taking an asprin! All the meds. have side effects you have to way out......one more thing to ponder as a pder.....
: Take care ~ Ann

Ann, thanks, I really needed thatreminder. My legs are rocking and rollng right now. I always check out all the drugs I take,, but must admit I gave in a couple of times and took one pill rather than 1/2 pill. It does tend to make me lose my sense og humor at times. Bruce

Follow Ups
  • bruce bas 23:48:17 8/28/00 (0)

All times are GMT -7. The time now is 09:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!